# SDR 20000426SH011

- Difficulty date: February 16, 2000
- Submitted: April 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Erosion Shield
- Part number: D5133
- Condition: Cracked
- Location: Propeller
- Component: Propeller Blade, Hartzl
- Component part number: E10950PK
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION SHIELD DEBONDED AND CRACKED BLADE NR 2.  REMOVED AND REPLACED EROSION SHIELD WITH NEW, STATIC BALANCED PROPELLER IAW PROCEDURE 001 AND HARTZELL CMM.  NR 2 BLADE SN 1497, BOOT SN 0255.  HYSOL BATCH NR AS9163016 AND 9228-1  (X)
